Skip to content

Advertisement

Articles

Page 2 of 61

  1. Content type: Research

    In this paper, we derive the compositions of the fractional derivatives with the Shukla function, a four-parameter Mittag-Leffler function. We investigate and compare the difference between the Riemann–Liouvil...

    Authors: Denghao Pang, Wei Jiang and Azmat U. K. Niazi

    Citation: Advances in Difference Equations 2018 2018:415

    Published on:

  2. Content type: Research

    In this paper, we study the periodic boundary value problems for the coupled systems of fractional implicit differential equations. Basing on the coincidence degree theory, we establish the existence and uniqu...

    Authors: Wei Zhang, Wenbin Liu and Tingting Xue

    Citation: Advances in Difference Equations 2018 2018:413

    Published on:

  3. Content type: Research

    Hadamard fractional derivatives are nonlocal fractional derivatives with singular logarithmic kernel with memory, and hence they are suitable to describe complex systems. In this paper, sufficient conditions a...

    Authors: Bahaaeldin Abdalla and Thabet Abdeljawad

    Citation: Advances in Difference Equations 2018 2018:409

    Published on:

  4. Content type: Research

    This paper studies the robust adaptive control of fractional-order chaotic systems with system uncertainties and bounded external disturbances. Based on a proposed lemma, quadratic Lyapunov functions are used ...

    Authors: Shaoyu Zhang, Heng Liu and Shenggang Li

    Citation: Advances in Difference Equations 2018 2018:412

    Published on:

  5. Content type: Research

    In this paper, starting from a fixed δ-sequence, we use the generalized Taylor’s formula based on conformable derivatives and the neutrix limit to find the powers of the Dirac delta function ...

    Authors: Fahd Jarad, Yassine Adjabi, Dumitru Baleanu and Thabet Abdeljawad

    Citation: Advances in Difference Equations 2018 2018:407

    Published on:

  6. Content type: Research

    In this paper, we mainly discuss the existence and uniqueness results of solutions to fractional differential equations with multi-strip boundary conditions. When the fractional order α becomes integer, the exist...

    Authors: Chaoqun Gao, Zihan Gao and Huihui Pang

    Citation: Advances in Difference Equations 2018 2018:408

    Published on:

  7. Content type: Research

    In this paper, we study a discrete predator–prey system with modified Holling–Tanner functional response. We derive conditions of existence for flip bifurcations and Hopf bifurcations by using the center manif...

    Authors: Jianglin Zhao and Yong Yan

    Citation: Advances in Difference Equations 2018 2018:402

    Published on:

  8. Content type: Research

    This paper is devoted to study the permanence and periodic solution of a competitive system with infinite delay, feedback control, and the Allee effect. We derive sufficient conditions for the permanence and e...

    Authors: Lei Shi, Hua Liu, Yumei Wei, Ming Ma and Jianhua Ye

    Citation: Advances in Difference Equations 2018 2018:400

    Published on:

  9. Content type: Research

    We study evolution inclusions given by multivalued perturbations of m-dissipative operators with nonlocal initial conditions. We prove the existence of solutions. The commonly used Lipschitz hypothesis for the...

    Authors: Shamas Bilal, Ovidiu Cârjă, Tzanko Donchev, Nasir Javaid and Alina I. Lazu

    Citation: Advances in Difference Equations 2018 2018:399

    Published on:

  10. Content type: Correction

    In the publication of this article [1], there is an error in one of the authors’ name. This has now been included in this correction.

    Authors: Rongpei Zhang, Zhen Wang, Jia Liu and Luoman Liu

    Citation: Advances in Difference Equations 2018 2018:398

    Published on:

    The original article was published in Advances in Difference Equations 2018 2018:274

  11. Content type: Research

    In this paper we study random non-autonomous second order linear differential equations by taking advantage of the powerful theory of random difference equations. The coefficients are assumed to be stochastic ...

    Authors: J. Calatayud, J.-C. Cortés, M. Jornet and L. Villafuerte

    Citation: Advances in Difference Equations 2018 2018:392

    Published on:

  12. Content type: Research

    In this paper, we study a new boundary value problem of arbitrary order fractional differential equations equipped with new integro-multipoint boundary conditions. Existence and uniqueness results for the give...

    Authors: Sara Salem, Ahmed Alsaedi, Bashir Ahmad and Maryem Al-Yami

    Citation: Advances in Difference Equations 2018 2018:395

    Published on:

  13. Content type: Research

    In this research article, we focus on the system of linear Volterra fuzzy integro-differential equations and we propose a numerical scheme using the variational iteration method (VIM) to get a successive appro...

    Authors: S. Narayanamoorthy and S. Mathankumar

    Citation: Advances in Difference Equations 2018 2018:394

    Published on:

  14. Content type: Research

    This paper presents a multicontroller structure for an SEIADR (susceptible-exposed-symptomatic infectious-asymptomatic infectious-dead lying bodies recovered by immunity, or immune, subpopulations) epidemic mo...

    Authors: M. De la Sen, R. P. Agarwal, R. Nistal, S. Alonso-Quesada and A. Ibeas

    Citation: Advances in Difference Equations 2018 2018:390

    Published on:

  15. Content type: Research

    In this paper, we discuss the existence and uniqueness of solutions for two new classes of sequential fractional differential equations of Riemann–Liouville and Caputo types with generalized fractional integra...

    Authors: Chanon Promsakon, Nawapol Phuangthong, Sotiris K. Ntouyas and Jessada Tariboon

    Citation: Advances in Difference Equations 2018 2018:385

    Published on:

  16. Content type: Research

    This paper is a continuation of the work (Lastra and Malek in J. Differ. Equ. 259(10):5220–5270, 2015) where singularly perturbed nonlinear PDEs have been studied from an asymptotic point of view. Here, the parti...

    Authors: Alberto Lastra and Stephane Malek

    Citation: Advances in Difference Equations 2018 2018:386

    Published on:

  17. Content type: Research

    According to the principle of conservation of mass and the fractional Fick’s law, a new two-sided space-fractional diffusion equation was obtained. In this paper, we present two accurate and efficient numerica...

    Authors: Xiucao Yin, Shaomei Fang and Changhong Guo

    Citation: Advances in Difference Equations 2018 2018:389

    Published on:

  18. Content type: Research

    In this work, we consider a water eutrophication model with impulsive dredging. We prove that all solutions of the investigated system are uniformly bounded. There exists globally asymptotically stable periodi...

    Authors: Jianjun Jiao, Pei Li and Dahe Feng

    Citation: Advances in Difference Equations 2018 2018:383

    Published on:

  19. Content type: Research

    In this paper, finite-time synchronization problems for a class of nonlinear coupled Markovian jump delay time complex networks (NCMJDTCNs) with stochastic noises and a class of linear coupled Markovian jump d...

    Authors: Xin Wang, Kun Gao, Gang Chen and Yuhua Xu

    Citation: Advances in Difference Equations 2018 2018:382

    Published on:

  20. Content type: Research

    In this article, we first create a new comparison principle for a nonlinear impulsive boundary problem involving different deviating arguments. Then we employ the new result and iterative method to study the e...

    Authors: Yingmin Hou, Lihong Zhang and Guotao Wang

    Citation: Advances in Difference Equations 2018 2018:380

    Published on:

  21. Content type: Research

    In this article, we discuss a new two-level implicit scheme of order of accuracy two in time and four in space based on the spline in compression approximations for the numerical solution of 1D unsteady quasi-...

    Authors: R. K. Mohanty, Sachin Sharma and Swarn Singh

    Citation: Advances in Difference Equations 2018 2018:378

    Published on:

  22. Content type: Research

    This paper is concerned with the approximate controllability and complete controllability of semilinear fractional functional differential systems with control involving Caputo fractional derivative. By using ...

    Authors: Yanhua Wen and Xian-Feng Zhou

    Citation: Advances in Difference Equations 2018 2018:375

    Published on:

  23. Content type: Research

    In this paper, using the topological degree theory, we establish two existence theorems for nontrivial solutions for boundary value problems of a fourth order difference equation with a sign-changing nonlinear...

    Authors: Keyu Zhang, Donal O’Regan and Zhengqing Fu

    Citation: Advances in Difference Equations 2018 2018:370

    Published on:

  24. Content type: Research

    Most stochastic age-dependent capital systems cannot be solved explicitly, so it is necessary to develop numerical methods and study the properties of numerical solutions. In this paper, we consider a class of...

    Authors: Ting Kang and Qimin Zhang

    Citation: Advances in Difference Equations 2018 2018:371

    Published on:

  25. Content type: Research

    This paper deals with some existence results for two classes of coupled systems of Hilfer and Hilfer–Hadamard random fractional differential equations. The main tool used to carry out our results is Itoh’s ran...

    Authors: Saïd Abbas, Mouffak Benchohra and Yong Zhou

    Citation: Advances in Difference Equations 2018 2018:369

    Published on:

  26. Content type: Research

    This paper considers a portfolio selection problem with a quadratic utility of consumption, which is symmetric with respect to a bliss point. At bliss point, the utility function has its maximum value and furt...

    Authors: Byung Hwa Lim and Ho-Seok Lee

    Citation: Advances in Difference Equations 2018 2018:366

    Published on:

2017 Journal Metrics

Editors-in-Chief

agarwal_edit Ravi Agarwal, Texas A&M University, Kingsville, United States of America | 

Ravi's SpringerNature Publications

​​​​​​​mbnk_edit Martin Bohner, Missouri University of Science and Technology, United States of America | 

Martin's SpringerNature Publications

Elena_Braverman_image_edit Elena Braverman, University of Calgary Canada | 

Elena's SpringerNature Publications

Advertisement